- Reaction score
Yes. Just found out about Lamotrigine, says in side effects sexual disfunction, only been taking it for 8 years, enjoyed knowing that, I don't think.
Hi SandeeWow, I am glad I am not alone. I have been on Keppra since January 2008 and have noticed a drop in the sex drive:agree: I too am tired by the end of the evening and sex is not on my mind. When I was on the Dilantin my sex drive was not low. I am also going thru menopause and I noticed a decrease in desire but nothing compared to when I started Keppra. I feel bad for my husband because it is not him that is the problem. This will make an interesting discussion for us tonight!!!
:clap: I love the way you think! Having just turned 50 I feel the best is yet to come now. The worst has happened. It IS all about attitude. My aunt once told me a story.They have a mirror placed as they get out of the shower. She is overweight and took a good look at herself. She said she could either lose weight or like herself the way she was. Well, she decided she wasn't going to lose weight so she thought she looked pretty good. That's going to be my new attitude. I am going to work on walking and already watch what I eat. I just have a lot of trouble losing weight. 30 pounds would be great 40 and I would be all it!!! At least, I would like to think that. But thanks to all for the honest answers and comments. This is a great place to be!Girls, this is just my advise. ...feel sexy about yourselves... Its obviosly on your minds.